# SDR CALA2013050600277

- Difficulty date: May 6, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N69020
- Make and model: Boeing 777224
- Aircraft serial: 31687
- Aircraft time: 32,551 hours, 2,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN R2 DOOR EMERGENCY LIGHT BATTERY M33097, M33098 CAPACITY CHECK FAILED.  BATTERY REPLACED AND OPS CHECKED NORMAL IAW AMM 33-51-06.
